Next Article in Journal
A Dynamic Study of Biochemical Self-Replication
Next Article in Special Issue
Subordination Implications and Coefficient Estimates for Subclasses of Starlike Functions
Previous Article in Journal
Admissible Perturbation of Demicontractive Operators within Ant Algorithms for Medical Images Edge Detection

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1041

Article: Hankel Determinants for New Subclasses of Analytic Functions Related to a Shell Shaped Region
Authors: by and
Link: https://www.mdpi.com/2227-7390/8/6/1041

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop